advertisement
Question
Posted by: Prudence | 2011/03/28

Menstrual cycle

It took 4 stilpane tablets and now suddenly my periods are heavy and the pain still persists. could it be the tablets causing this ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

In my opinion the Stilpane did not cause this. All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/03/30

Hi

In my opinion the Stilpane did not cause this. All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement